# SDR 97ZZZX1932

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67726
- Make and model: Cessna 425
- Aircraft serial: 0030
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000862
- Condition: Failed
- Location: Rt Flap Extend
- Part time: 3,049 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORATED WHILE ON APPROACH, FULL FLAPS WERE SELECTED.  AT THAT TIME, A LOUD NOISE WAS HEARD AND THE A/C VIOLENTLY ROLLED TO THE RIGHT.  THE PILOT REGAINED CONTROL OF THE A/C BY RAISING THE FLAPS AND MADE A SAFE LANDING.  UPON INSP FOUND RT FLAP HANGING DOWN AND LOOSE.  FURTHER INVESTIGATION DISCLOSED RT FLAP EXT CABLE BROKE AT PRESELECT CABLE ATTACH POINT.  THE FLAP GEARBOX WAS SEVERELY DAMAGED AND LIMIT SWITCH ARM SHAFT WAS BROKEN OFF.  ALL FLAP PUSH RODS WERE FOUND BENT FROM THE RETRACTION.  IT IS BELIEVED THE EXTEND CABLE BROKE AT THE PRESELECT CABLE LEAVING FLAPS UNCONTROLLABLE.  GEARBOX REPLACED AND ALL PUSH RODS REPLACED AND ALL CABLES RERIGGED.
